# SDR UALA2012012000437

- Difficulty date: January 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 44,141 hours, 11,467 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 744
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE ABNORMAL START FOR NO N2 ACCEL - GRIPE SENT BY CREW  AFTER ABORTED ENGINE START.  STARTER BLEW DURING START.  REPLACED STARTER PER MM.  REPLACED START VALVE PER MM.  STARTER MR#80145-744 OFF,MR-807 ON, START VALVE MR80129-147 OFF,-0769 ON.
